# SDR CA080609004

- Difficulty date: June 3, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 20,888 hours, 11,760 cycles
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: DL5040M6
- Condition: Unresponsive
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER DEPARTING, AND ACCELERATING THROUGH 200KTS, THE PITCH TRIM STOPPED RESPONDING. TRIM SONALERT WAS SOUNDING WHENEVER THE TRIM SWITCH WAS USED, HOWEVER THE TRIM GAUGE WAS NOT MOVING AND THE ACFT CERTAINLY WAS NOT TRIMMING. THIS WAS ATTEMPTED ON THE CAPTAIN AND F/O`S SIDE, AS WELL AS THE STANDBY TRIM SWITCH ON THE PEDESTAL. THE CREW REDUCED POWER TO MAKE CONTROLLING THE A/C EASIER AND USED THEIR KNEES TO KEEP THE ACFT LEVEL AND CONTINUED. AS THE ACFT SLOWED FOR ARRIVAL, THROUGH ABOUT 180 KTS, THE TRIM BEGAN RESPONDING AGAIN. THE ACFT LANDED NORMALLY AND MAINT WAS INFORMED.  MAINT REPLACED THE PITCH TRIM ACTUATOR AND THE PROBLEM HAS NOT REOCCURRED. THE ACTUATOR WILL BE SENT FOR REPAIR/OVERHAUL AND TEAR DOWN REPORT REQUESTED ON THE NATURE OF THE FAILURE.
